The homology groups of some ordered systems

H. B. Griffiths The University of Southampton, England

TBD mathscidoc:1701.331429

Acta Mathematica, 129, (1), 195-235, 1970.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 304 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{h.1970the,
  title={The homology groups of some ordered systems},
  author={H. B. Griffiths},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203226240800138},
  booktitle={Acta Mathematica},
  volume={129},
  number={1},
  pages={195-235},
  year={1970},
}
H. B. Griffiths. The homology groups of some ordered systems. 1970. Vol. 129. In Acta Mathematica. pp.195-235. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203226240800138.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved